Set Favorite Store Page
show timeout overlay link

Your Session Is About to Expire

This online session is about to expire due to inactivity. Click Continue to return to page.

Close
Close
Close
Home | Shop | Health & Medicine | Pain & Fever | Pain & Fever For Children | CVS Children's Pain Relief Rapid Tabs Bubble Gum Flavor
CVS Children's Pain Relief Rapid Tabs Bubble Gum Flavor

CVS Children's Pain Relief Rapid Tabs Bubble Gum Flavor

Price: $3.99 (13.3ยข / each)
Sku: 521278
Size: 30 TB
Wt: 0.05 LBS
Special Info for This Item
Free Shipping FREE Shipping Eligible
tablet

Temporarily relieves minor aches and pains due to: the common cold, flu, headache, sore throat, immunizations, toothache; temporarily reduces fever. Ages 2-6. Aspirin free. Ibuprofen free.

tablet

Per Tablet: Acetaminophen 80 mg

tablet

Find the right dose on chart below. If possible, use weight to dose; otherwise, use age. Dissolve in mouth or chew before swallowing. If needed, repeat dose every 4 hours. Do not use more than 5 times in 24 hours. Under 24 lbs, under 2 yrs: Ask a doctor. 24-35 lbs, 2-3 yrs: 2 tablets. 36-47 lbs, 4-5 yrs: 3 tablets. 48-59 lbs, 6-8 yrs: 4 tablets. 60-71 lbs, 9-10 yrs: 5 tablets. 72-95 lbs, 11 yrs: 6 tablets.

tablet

Sore throat warning: If sore throat is severe, persists for more than 2 days, is accompanied or followed by fever, headache, rash, nausea, or vomiting, consult a doctor promptly. Do not use with any other product containing acetaminophen. When using this product do not exceed recommended dose (see overdose warning). Stop use and ask a doctor if: new symptoms occur; redness or swelling is present; pain gets worse or lasts for more than 5 days; fever gets worse or lasts for more than 3 days. Keep out of the reach of children. Overdose warning: Taking more than the recommended dose (overdose) may cause liver damage. In case of overdose, get medical help or contact a Poison Control Center right away. Quick medical attention is critical even if you do not notice any signs or symptoms.

Advertisements